COEFFICIENT ESTIMATES FOR A CERTAIN SUBCLASS OF BI- UNIVALENT FUNCTIONS


ALTINKAYA Ş., Yalcin S.

MATEMATICHE, vol.71, no.2, pp.53-61, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.4418/2016.71.2.5
  • Journal Name: MATEMATICHE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.53-61

Abstract

In the present investigation, we find estimates on the coefficients broken vertical bar a(2) broken vertical bar and broken vertical bar a(3) broken vertical bar for functions in the function class S-Sigma ( lambda,h). The results presented in this paper improve or generalize the recent work of Magesh and Yamini.